# SDR FDEA201412044062

- Difficulty date: December 4, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N786FD
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 72,202 hours, 26,655 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 0460
- Condition: Unserviceable
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE PRESS BELOW LIMIT.  RELEASED FOR SERVICE IAW MEL 52-11-01-B CATEGORY B.   IDENTIFY L1 & R1 DOOR SLIDES INOPERATIVE OR MISSING.  NO JUMP SEATERS ACM'S ARE TO OCCUPY COURIER AREA IN FLIGHT.  R & R R1 DOOR SLIDE IAW 75 MM 25-66-01-4.  OK TO CONTINUE.
